# SDR SIMA20151109001

- Difficulty date: November 9, 2015
- Submitted: November 10, 2015
- Operation: Air carrier
- Aircraft: N647AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145222
- Aircraft time: 37,911 hours, 34,213 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Controller
- Part number: 3631001011
- Part serial: 5065
- Condition: Failed
- Location: Te Flaps
- Stage of operation: AP
- How discovered: V
- Nature of condition: J
- Precautionary procedure: B

## Discrepancy

FLAP FAIL ON EICAS MSG DURING APPROACH.  TROUBLESHOOTING IAW FIM TASK 27-51-00-810-817.  CMC INDICATED RT TRANSMISSION FAIL.  RESET FLAP SYS & PERFORMED OPERATIONAL CHECK.  OPERATIONS CHECKED GOOD.  NO DEFECTS NOTED OR MSGS NOTED.  ON PUSHBACK AFTER NR 1 ENG START RECEIVED, FLAP FAIL, MSG REPEAT ON LAST FLIGHT.  R & R FECU IAW AMM 27-53-02.  OPERATIONS CHECKED GOOD.  NO DEFECTS NOTED AT THIS TIME.
